# SDR AU510001854

- Difficulty date: May 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5751 · Ailerons
- Part: Attach Bracket
- Part number: 4020043
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CRACKED IN AREA OF CONTROL ROD/SPAR ATTACHMENT BRACKET.  FOUND DURING COLOR CONTRAST DYE PENETRANT INSPECTION IAW AD/PA31/118.
